Conjugacy and principal solution of generalized half-linear second order differential equations

Došlý, Ondřej and Řezníčková, Jana: Conjugacy and principal solution of generalized half-linear second order differential equations. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (9) 5. pp. 1-13. (2012)

[img] Cikk, tanulmány, mű
ejqtde_009_qtde_2012_005_001-013.pdf

Download (166kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2012
Volume: 9
Number: 5
Page Range: pp. 1-13
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenlet - másodrendű
Additional Information: Bibliogr.: p. 12-13.
Date Deposited: 2017. Jun. 13. 11:18
Last Modified: 2019. Sep. 13. 14:23
URI: http://acta.bibl.u-szeged.hu/id/eprint/42765

Actions (login required)

View Item View Item